MURAL - Maynooth University Research Archive Library



    Rotating regular solutions in Einstein-Yang-Mills-Higgs theory


    Paturyan, Vanush and Radu, Eugen and Tchrakian, D.H. (2005) Rotating regular solutions in Einstein-Yang-Mills-Higgs theory. Physics Letters B, 609 (3/4). pp. 360-366. ISSN 0370-2693

    [img] Download (281kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We construct new axially symmetric rotating solutions of Einstein-Yang-Mills-Higgs theory. These globally regular configurations possess a nonvanishing electric charge which equals the total angular momentum, and zero topological charge, representing a monopole-antimonopole system rotating around the symmetry axis through their common center of mass.

    Item Type: Article
    Additional Information: The definitive version of this article is available at http://dx.doi.org/10.1016/j.physletb.2005.02.001
    Keywords: Rotating regular solutions; Einstein–Yang–Mills–Higgs theory; monopole-antimonopole system;
    Academic Unit: Faculty of Science and Engineering > Computer Science
    Item ID: 4157
    Depositing User: Vanush Paturyan
    Date Deposited: 30 Jan 2013 16:57
    Journal or Publication Title: Physics Letters B
    Publisher: Elsevier
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year